Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Support theorems for the light ray transform on analytic Lorentzian manifolds


Author: Plamen Stefanov
Journal: Proc. Amer. Math. Soc. 145 (2017), 1259-1274
MSC (2010): Primary 53C65
DOI: https://doi.org/10.1090/proc/13117
Published electronically: November 29, 2016
MathSciNet review: 3589324
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the weighted ray transform of integrating functions on a Lorentzian manifold over lightlike geodesics. We prove support theorems if the manifold and the weight are analytic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C65

Retrieve articles in all journals with MSC (2010): 53C65


Additional Information

Plamen Stefanov
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907

DOI: https://doi.org/10.1090/proc/13117
Received by editor(s): October 18, 2015
Received by editor(s) in revised form: January 18, 2016
Published electronically: November 29, 2016
Additional Notes: This work was partly supported by an NSF Grant DMS-1301646
Communicated by: Michael Hitrik
Article copyright: © Copyright 2016 American Mathematical Society